# SDR 09072005A

- Difficulty date: September 2, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N301CE
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 22,097 hours, 34,411 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Rt Ng
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT NG GAUGE DROPPED TO ZERO IN FLIGHT.  PERFORMED ENGINE RUNS NO DEFECTS NOTED AT THIS TIME.  OPS CHECK GOOD.
